# SDR CALA2024093000715

- Difficulty date: September 26, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N57857
- Make and model: Boeing 757324
- Aircraft serial: 32816
- Aircraft time: 60,041 hours, 19,162 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Switch
- Part number: 1122364
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ENG HYD OVERHEAT LIGHT WITH PUMP SWITCHED OFF. WAS STARTING FIM 29-11 FAULT TREE 812, BUT WAS STIFFLED BY LADDERS AT GATE NOT REACHING THE LOCATION. MOVE TEAM ARRIVED SO FIM PROCESS UNTOUCHED. ACCOMPLISHED FIM 29-11 TASK 812. COULD NOT DUPLICATE ILLUMINATION OF #1 ENG HYD PUMP OVERHEAT LIGHT. VERIFIED LIGHT COMES ON WHEN JUMPING S100006 POSITION 1 TO 2. SHOOK WIRE BUNDLE NEAR SWITCH: CIRCUIT NOT EFFECTED. RAN ENGINE FOR 10 MINUTES AND MOVED FLIGHT CONTROLS, OVERHEAT LIGHT DID NOT ILLUMINATE. S100006 IS IN AREA. LOCKED OUT #1 REVERSER IN PREP FOR SWITCH REPLACEMENT. NEED HYDRAULICS DEPRESSURIZED. REF AMM 29-11-17-004-001 REMOVED AND REPLACED E1 EDP TEMPERATURE SWITCH REF AMM 29-32-01-424-009. OPS CHECK LEAK TEST GOOD.
